# SDR FDEA201608112877

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158200200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 162DF LOWER METAL PLATE IS DISBONDED AND CORRODED.  FABRICATED NEW FLOOR PANEL ON T16/1221896 IAW SRZ 25-005, FLOOR   PANEL, 162DF, CAT-A, MAJOR REPAIR.
